# SDR EISA97133

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PA
- Make and model: Boeing 727221
- Aircraft serial: 22538
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND LEFT ELEVATOR TAB DELAMINATED IN TWO AREAS.  REPAIRED TAB PER SRM 51-40-8, REPAINTED AND BALANCE CHECKED.  (M)
